Journal of the Mathematical Society of Japan

Extension of modifications of ample divisors on fourfolds

Maria Lucia FANIA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 36, Number 1 (1984), 107-120.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396214

Digital Object Identifier
doi:10.2969/jmsj/03610107

Mathematical Reviews number (MathSciNet)
MR0723597

Zentralblatt MATH identifier
0513.14004

Subjects
Primary: 14J35: $4$-folds
Secondary: 14C20: Divisors, linear systems, invertible sheaves 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}

Citation

Lucia FANIA, Maria. Extension of modifications of ample divisors on fourfolds. J. Math. Soc. Japan 36 (1984), no. 1, 107--120. doi:10.2969/jmsj/03610107. https://projecteuclid.org/euclid.jmsj/1230396214


Export citation